# SDR YENA2023103001327

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55164
- Aircraft time: 3,906 hours, 1,483 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 60097B020001
- Part serial: 6009701047
- Condition: Failed
- Location: Waiv-Rh
- Part time: 2,674 hours, 964 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2033, BOS-IAH. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' WING A/ ICE FAIL ON WING A/I TEST DURING CLIMB CAUTION MESSAGE DID NOT GO OUT I.A.W. ECL; PER FAULT CODE 3012F0015, FIM TASK BD500-A-J30-12-01-04AAA-421A-A, REMOVED AND REPLACED R-WING ANTI-ICE VALVE. REF DEFECT 3852312 FOR FUNCTIONAL CHECK, WIRING CHECKS ACCOMPLISHED AS WELL AND ALL CHECKS WERE NORMAL.'
